# SDR USAA2012011700009

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,211 hours, 22,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200348H
- Part serial: 000673
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AREA OF DISBOND ON RIGHT INBOARD MAIN FLAP, OUTBOARD TRAILING EDGE WEDGE LOWER SURFACE APPROX 13 INCHES FROM INBOARD END & 6 INCHES FORWARD OF AFT TRAILING EDGE.  REPAIRED RIGHT INBOARD MAIN FLAP, OUTBOARD TRAILING EDGE WEDGE LOWER SURFACE IAW B757 57-53-01-01 & SRM 51-70-10.
